# SDR UPS07849628

- Difficulty date: March 29, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3648667
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AIR CONDITIONING COMPT LONGERON CORRODED AT STA 45 L30R AND 5 INCH LONG CRACK STA 65.  REMOVED AND REPLACED LONGERON IAW SRM 51-1-21 AND 51-1-20D.
